# SDR SWAA060497

- Difficulty date: February 8, 2006
- Submitted: February 10, 2006
- Operation: Air carrier
- Aircraft: N356SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25251
- Aircraft time: 49,077 hours, 44,086 cycles
- System (JASC): 2565 · Escape Slide
- Part: Fitting
- Part number: 6557463
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND L2 DOOR EMERGENCY EVAC SLIDE AFT GIRT BAR FLOOR FITTING LOOSE.  SECURED FITTING PER MM.
